# SDR TWAA9814705

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Part number: 3812761
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CLIMB EXPERIENCED HEAVY BURNING SMELL IN ACFT.  TURNED OFF RT PACK.  SMELL RETURNED WHEN WAITING FOR A GATE ON THE GROUND.  FOUND OIL LEAKING ON INLET SIDE OF APU DUCT.  PLACARDED APU INOP.  LATER CLEANED APU COMPT AND SURROUNDING AREA.  RAN APU FOR 2 HOURS AND NO LEAKS OR ODOR.  POSSIBLE SERVICING PROBLEM.  CHECK-C 8-2-98 STL.
